trubiano Posted April 29, 2014 Report Share Posted April 29, 2014 Seven years ago I found this site when searching for a reason for my son's symptoms. Happily I can say we have kicked PANDAS' butt! Now I am having my own issues and doctor after doctor can't find a medical reason, so basically it's in my head. I'm hoping one of you great people can help me again. Short story, I have a tremor anytime some thing is injected into me. Now I have a new issue, when I eat soy or peanuts I have a horrible tic. I can deal with the food problem, but anyone have an idea about injections? You can take blood, but inject anything and my blood pressure rises, severe tremor, heart palpitations, and flushing. I have posted two videos to show what I'm going through. http://m.youtube.com/?client=mv-google#/playlist?list=PL3N_uDVF2wxXlgDh3NkJp18XqQxn1OIlA Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now